×

Towards Cantor intersection theorem and Baire category theorem in partial metric spaces. (English) Zbl 1474.54091

Summary: In this paper we consider a suitable definition of convergence and introduce star closed sets that enable us to establish a variant of Cantor intersection theorem as well as Baire category theorem in partial metric spaces.

MSC:

54E50 Complete metric spaces
54E52 Baire category, Baire spaces
PDFBibTeX XMLCite
Full Text: Link

References:

[1] [1] I. Altun and G. Durmaz,Weak partial metric spaces and some fixed point results, Appl. Gen. Topology13, (2012), 179-191. · Zbl 1256.54068
[2] [2] I. Altun and A. Erduran,Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory Appl. (2011), Article ID 508730, 10 pp. · Zbl 1207.54051
[3] [3] I. Altun and H. Simsek,Some fixed point theorems on dualistic partial metric spaces, J. Adv. Math. Stud.,1, (2008), 1-8. · Zbl 1172.54318
[4] [4] I. Altun, F. Sola and H. Simsek,Generalized contractions on partial metric spaces, Topology Appl.,157, (2010), 2778-2785. · Zbl 1207.54052
[5] [5] M. Bukatin, R. Kopperman, S. Matthews and H. Pajoohesh,Partial metric spaces, Amer. Math. Monthly,116(8), (2009), 708-718. · Zbl 1229.54037
[6] [6] R. Kopperman, S. Matthews and H. Pajoohesh,Partial metrizability in value quantales, Appl. Gen. Topology,5, (2004), 115-127. · Zbl 1060.06016
[7] [7] S. G. Matthews,Partial metric topology, Proceeding of the 8th Summer conference on Topology and its Applications, Annals of the New York Academy of Sciences,728, (1994), 183-197.
[8] [8] S. Oltra, S. Romaguera, E.A. S´anchez-P´erez,Bicompleting weightable quasi-metric spaces and partial metric spaces, Rend. Circolo Mat. Palermo,50, (2002), 151-162. · Zbl 1098.54027
[9] [9] S. Oltra and O. Valero,Banach’s fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste,36, (2004), 17-26. · Zbl 1080.54030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.